# SDR ZW0A0100502

- Difficulty date: April 7, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT RT MLG WHEEL WELL DOOR, FOUND A ONE INCH CRACK IN RADIUS OF UPPER END OF FORMER, SECOND AFT OF THE DOOR.  ACCOMP NDT STOP DRILL PER 51-00-03, PART 6.  MADE REPAIR DOUBLER AND STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 52-01, FIG 2.
